# SDR ASAA2020092433306

- Difficulty date: September 24, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,980 hours, 15,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Part serial: SAIC0853
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN CRACKED STA 129, 11 INCHES FROM TRAILING EDGE.   GROUNDED-YES.  REPAIRED DAMAGE TO LOWER SKIN AT STA 129, 11 INCHES FWD OF TRAILING EDGE.  REPAIR ACCOMPLISHED IN CONJUNCTION WITH DAMAGE AT STA 129, 18 INCHES FWD OF TRAILING EDGE, IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11.  FOR ALL PARTIAL WORK ACCOMPLISHED SEE MIG-5 OK195757 W/O 1018821 000/0013.  THIS IS C CATEGORY B REPAIR W/AN INSPECTION THRESHOLD AT 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLE INTERVAL.
